# SDR USAA2013110500002

- Difficulty date: November 3, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 49,882 hours, 20,475 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: C24730100
- Part serial: H2149
- Condition: False Indication
- Location: Mlg
- Part time: 49,882 hours, 20,475 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED "NLG DOORS NOT CLOSED, CLASS 1" MESSAGE AFTER FIRST AND SECOND RETRACTIONS.  SLOWED TO MINIMUM SPEED AND MAX BODY ANGLE BEFORE SUCCESS ACHIEVED.   REPLACED NLG DOOR UPLOCK ASSY IAW AMM 32-31-14-400-001-A, ALL FUNCTIONS TEST NORMAL.
